BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some remarks on dualisability and endodualisability

Participants in the publication
Saramago, M. J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2000

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
43

Starting page
197
Last page
212


Export

APA
Saramago, M. J., (2000). Some remarks on dualisability and endodualisability. ALGEBRA UNIVERSALIS, 43, 197-212. ISSN 0002-5240. eISSN .

IEEE
Saramago, M. J., "Some remarks on dualisability and endodualisability" in ALGEBRA UNIVERSALIS, vol. 43, pp. 197-212, 2000.

BIBTEX
@article{1826, author = {Saramago, M. J.}, title = {Some remarks on dualisability and endodualisability}, journal = {ALGEBRA UNIVERSALIS}, year = 2000, pages = {197-212}, volume = 43 }